Volatility Information Trading in the Option Market
Article first published online: 9 MAY 2008
© 2008 by The American Finance Association
The Journal of Finance
Volume 63, Issue 3, pages 1059–1091, June 2008
How to Cite
NI, S. X., PAN, J. and POTESHMAN, A. M. (2008), Volatility Information Trading in the Option Market. The Journal of Finance, 63: 1059–1091. doi: 10.1111/j.1540-6261.2008.01352.x
- Issue published online: 9 MAY 2008
- Article first published online: 9 MAY 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!